Works matching DE "MAXIMUM principles (Mathematics)"
Results: 927
EQUILIBRIUM, EFFICIENCY, AND THE GOLDEN RULE.
- Published in:
- Quarterly Journal of Economics, 1974, v. 88, n. 1, p. 143, doi. 10.2307/1881803
- By:
- Publication type:
- Article
THE USE OF UNBOUNDED UTILITY FUNCTIONS IN EXPECTED-UTILITY MAXIMIZATION: RESPONSE.
- Published in:
- Quarterly Journal of Economics, 1974, v. 88, n. 1, p. 136, doi. 10.2307/1881800
- By:
- Publication type:
- Article
THE USE OF UNBOUNDED UTILITY FUNCTIONS IN EXPECTED-UTILITY MAXIMIZATION: COMMENT.
- Published in:
- Quarterly Journal of Economics, 1974, v. 88, n. 1, p. 133, doi. 10.2307/1881799
- By:
- Publication type:
- Article
A Liouville theorem and radial symmetry for dual fractional parabolic equations.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 4, p. 791, doi. 10.1142/S0219530523500380
- By:
- Publication type:
- Article
AN APPLICATION OF MELLIN TRANSFORM TECHNIQUES TO A BLACK–SCHOLES EQUATION PROBLEM.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 1, p. 51, doi. 10.1142/S0219530507000870
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 81, n. 11, p. 655, doi. 10.1002/fld.4135
- Publication type:
- Article
Local maximum principle satisfying high-order non-oscillatory schemes.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 81, n. 11, p. 689, doi. 10.1002/fld.4202
- By:
- Publication type:
- Article
Local radial basis function collocation method preserving maximum and monotonicity principles for nonlinear differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3964, doi. 10.1002/num.23032
- By:
- Publication type:
- Article
Fully discrete error analysis of first‐order low regularity integrators for the Allen‐Cahn equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3594, doi. 10.1002/num.23017
- By:
- Publication type:
- Article
A positivity‐preserving and energy stable scheme for a quantum diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 6, p. 2973, doi. 10.1002/num.22809
- By:
- Publication type:
- Article
Sharp error estimates of a fourth‐order compact scheme for a Poisson interface problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2393, doi. 10.1002/num.22720
- By:
- Publication type:
- Article
A positive cell vertex Godunov scheme for a Beeler–Reuter based model of cardiac electrical activity.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 262, doi. 10.1002/num.22528
- By:
- Publication type:
- Article
Stability analysis for singularly perturbed differential equations by the upwind difference scheme.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1595, doi. 10.1002/num.21846
- By:
- Publication type:
- Article
On MAC schemes on triangular delaunay meshes, their convergence and application to coupled flow problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 4, p. 1397, doi. 10.1002/num.21875
- By:
- Publication type:
- Article
A note on why enforcing discrete maximum principles by a simple a posteriori cutoff is a good idea.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 3, p. 994, doi. 10.1002/num.21854
- By:
- Publication type:
- Article
Stochastic minimax optimal control strategy for uncertain quasi-Hamiltonian systems using stochastic maximum principle.
- Published in:
- Structural & Multidisciplinary Optimization, 2014, v. 49, n. 1, p. 69, doi. 10.1007/s00158-013-0958-x
- By:
- Publication type:
- Article
On the Maximum Number of Cliques in a Graph.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 337, doi. 10.1007/s00373-007-0738-8
- By:
- Publication type:
- Article
The maximum principle and the Dirichlet problem for Dirac-harmonic maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 87, doi. 10.1007/s00526-012-0512-5
- By:
- Publication type:
- Article
Maximum Principles for vectorial approximate minimizers of nonconvex functionals.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 505, doi. 10.1007/s00526-012-0491-6
- By:
- Publication type:
- Article
The existence of k-convex hypersurface with prescribed mean curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 43, doi. 10.1007/s00526-010-0379-2
- By:
- Publication type:
- Article
On certain minimax problems and Pontryagin’s maximum principle.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 37, n. 1/2, p. 99, doi. 10.1007/s00526-009-0254-1
- By:
- Publication type:
- Article
Lipschitzianity of optimal trajectories for the Bolza optimal control problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 4, p. 467, doi. 10.1007/s00526-006-0037-x
- By:
- Publication type:
- Article
Maximum principles for submanifolds of arbitrary codimension and bounded mean curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 2, p. 173, doi. 10.1007/s00526-004-0270-0
- By:
- Publication type:
- Article
Mix of Controls and the Pontryagin Maximum Principle.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 6, p. 672, doi. 10.1007/s10958-016-2999-3
- By:
- Publication type:
- Article
A geometric maximum principle for variational problems in spaces of vector-valued functions of bounded variation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 3, p. 235, doi. 10.1007/s10958-011-0544-y
- By:
- Publication type:
- Article
Maximum principle for subharmonic functions on a stratified set.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 33, doi. 10.1007/s10958-011-0330-x
- By:
- Publication type:
- Article
Maximum Entropy Principle with General Deviation Measures.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 2, p. 445, doi. 10.1287/moor.1090.0377
- By:
- Publication type:
- Article
CONSTRAINED ENTROPY MODELS; SOLVABILITY AND SENSITIVITY.
- Published in:
- Management Science, 1979, v. 25, n. 6, p. 555, doi. 10.1287/mnsc.25.6.555
- By:
- Publication type:
- Article
MAXIMAL CLOSURE OF A GRAPH AND APPLICATIONS TO COMBINATORIAL PROBLEMS.
- Published in:
- Management Science, 1976, v. 22, n. 11, p. 1268, doi. 10.1287/mnsc.22.11.1268
- By:
- Publication type:
- Article
NECESSARY CONDITIONS FOR OPTIMALITY FOR PATHS LYING ON A CORNER.
- Published in:
- Management Science, 1973, v. 19, n. 11, p. 1257, doi. 10.1287/mnsc.19.11.1257
- By:
- Publication type:
- Article
Study on Tailings Risk Assessment Method Based on Combination Weighting-Cloud Model.
- Published in:
- Nonferrous Metals Engineering, 2023, v. 13, n. 1, p. 127, doi. 10.3969/j.issn.2095-1744.2023.01.017
- By:
- Publication type:
- Article
G-stochastic maximum principle for risk-sensitive control problem and its applications.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 4, p. 463, doi. 10.3934/puqr.2023021
- By:
- Publication type:
- Article
Optimal control of SDEs with expected path constraints and related constrained FBSDEs.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 4, p. 365, doi. 10.3934/puqr.2022020
- By:
- Publication type:
- Article
Stochastic maximum principle for systems driven by local martingales with spatial parameters.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 3, p. 213, doi. 10.3934/puqr.2021011
- By:
- Publication type:
- Article
An extension of maximum principle with some applications.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 1, p. 66, doi. 10.3906/mat-1910-61
- By:
- Publication type:
- Article
On maximum principle and existence of positive weak solutions for n × n nonlinear elliptic systems involving degenerated p-Laplacian operators.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 1, p. 59, doi. 10.3906/mat-0707-8
- By:
- Publication type:
- Article
Interior variations method for solving optimal control problems.
- Published in:
- Optimization, 2009, v. 58, n. 7, p. 897, doi. 10.1080/02331930902945058
- By:
- Publication type:
- Article
First-order approximations of multivalued mappings and directional differentiability of maximum functions.
- Published in:
- Optimization, 2005, v. 54, n. 4/5, p. 433, doi. 10.1080/02331930500138569
- By:
- Publication type:
- Article
Pontryagin’s maximum principle for dynamic systems on time scales.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 7, p. 1161, doi. 10.1080/10236198.2017.1284829
- By:
- Publication type:
- Article
Path entropy method for multiple-source water distribution networks.
- Published in:
- Engineering Optimization, 2005, v. 37, n. 7, p. 705, doi. 10.1080/03052150500114255
- By:
- Publication type:
- Article
MAXIMUMS OF ALMOST CONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 813
- By:
- Publication type:
- Article
Stochastic Bounds for Two-Layer Loss Systems.
- Published in:
- Stochastic Models, 2008, v. 24, n. 4, p. 583, doi. 10.1080/15326340802427471
- By:
- Publication type:
- Article
Transferability and model evaluation in ecological niche modeling: a comparison of GARP and Maxent.
- Published in:
- Ecography, 2007, v. 30, n. 4, p. 550, doi. 10.1111/j.2007.0906-7590.05102.x
- By:
- Publication type:
- Article
The Principal Eigenvalue Problems for Perturbed Fractional Laplace Operators.
- Published in:
- Tamkang Journal of Mathematics, 2021, v. 52, n. 2, p. 189, doi. 10.5556/j.tkjm.52.2021.3209
- By:
- Publication type:
- Article
A SECOND-ORDER STOCHASTIC MAXIMUM PRINCIPLE FOR GENERALIZED MEAN-FIELD SINGULAR CONTROL PROBLEM.
- Published in:
- Mathematical Control & Related Fields, 2018, v. 8, n. 2, p. 451, doi. 10.3934/mcrf.2018018
- By:
- Publication type:
- Article
ON THE CONVERGENCE OF THE SAKAWA-SHINDO ALGORITHM IN STOCHASTIC CONTROL.
- Published in:
- Mathematical Control & Related Fields, 2016, v. 6, n. 3, p. 391, doi. 10.3934/mcrf.2016008
- By:
- Publication type:
- Article
ON THE APPLICATION OF GEOMETRIC OPTIMAL CONTROL THEORY TO NUCLEAR MAGNETIC RESONANCE.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 4, p. 375, doi. 10.3934/mcrf.2013.3.375
- By:
- Publication type:
- Article
ESTIMATES ON TRAJECTORIES IN A CLOSED SET WITH CORNERS FOR (t, x) DEPENDENT DATA.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 3, p. 245, doi. 10.3934/mcrf.2013.3.245
- By:
- Publication type:
- Article
Local versus nonlocal elliptic equations: short-long range field interactions.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 895, doi. 10.1515/anona-2020-0166
- By:
- Publication type:
- Article
Blowing-up solutions of the time-fractional dispersive equations.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 952, doi. 10.1515/anona-2020-0153
- By:
- Publication type:
- Article